# SDR KCSA061085

- Difficulty date: April 5, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 80,485 hours, 19,639 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Part time: 80,485 hours, 19,639 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON OUTBOARD SKIN HAS FOUR CRACKS AROUND TWO FASTENER HOLES AT NAC STA 188 AT WL 144 AND AT NAC STA 190 AT WL 145, LONGEST CRACK IS 1" LONG, OTHER CRACKS ARE APPROX 0.5" LONG.
